Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1967 1
1968 5
1969 2
1970 3
1971 2
1972 3
1973 10
1974 8
1975 3
1976 4
1977 10
1978 10
1979 4
1980 4
1981 10
1982 11
1983 5
1984 7
1985 7
1986 7
1987 5
1988 9
1989 8
1990 15
1991 7
1992 11
1993 11
1994 8
1995 16
1996 11
1997 6
1998 9
1999 9
2000 6
2001 6
2002 8
2003 7
2004 5
2005 8
2006 6
2007 4
2008 9
2009 9
2010 6
2011 5
2012 2
2013 3
2014 6
2015 5
2016 7
2017 2
2018 4
2019 2
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

341 results
Results by year
Filters applied: . Clear all
Page 1
Medication-Related Pseudotumor Cerebri Syndrome.
Thon OR, Gittinger JW Jr. Thon OR, et al. Semin Ophthalmol. 2017;32(1):134-143. doi: 10.1080/08820538.2016.1228415. Epub 2016 Oct 27. Semin Ophthalmol. 2017. PMID: 27786584 Review.
Pseudotumor cerebri induced by danazol.
Hamed LM, Glaser JS, Schatz NJ, Perez TH. Hamed LM, et al. Am J Ophthalmol. 1989 Feb 15;107(2):105-10. doi: 10.1016/0002-9394(89)90206-7. Am J Ophthalmol. 1989. PMID: 2913802
Drug-induced pseudotumor cerebri.
Uddin AB. Uddin AB. Clin Neuropharmacol. 2003 Sep-Oct;26(5):236-8. doi: 10.1097/00002826-200309000-00007. Clin Neuropharmacol. 2003. PMID: 14520163
Vitamin neurotoxicity.
Snodgrass SR. Snodgrass SR. Mol Neurobiol. 1992 Spring;6(1):41-73. doi: 10.1007/bf02935566. Mol Neurobiol. 1992. PMID: 1463588 Review.
Doxycycline-induced pseudotumor cerebri.
Tabibian JH, Gutierrez MA. Tabibian JH, et al. South Med J. 2009 Mar;102(3):310-1. doi: 10.1097/SMJ.0b013e31818f98f0. South Med J. 2009. PMID: 19204639
[Pseudotumor cerebri secondary to consumption of minocycline in a pediatric patient].
González Gili LO, Buffone IR, Carrara LE, Coto MB, Fortunatti EA, Dejtera M, García Elliot MF, Giacone A, Luncio AC, Masnicoff SD, Oviedo Crosta MB, Parroua M, Romano M. González Gili LO, et al. Arch Argent Pediatr. 2016 Apr;114(2):e78-83. doi: 10.5546/aap.2016.e78. Epub 2016 Apr 1. Arch Argent Pediatr. 2016. PMID: 27079408 Free article. Spanish.
Medication-induced intracranial hypertension in dermatology.
Friedman DI. Friedman DI. Am J Clin Dermatol. 2005;6(1):29-37. doi: 10.2165/00128071-200506010-00004. Am J Clin Dermatol. 2005. PMID: 15675888 Review.
341 results
Jump to page
Feedback